# SDR SWAA960168

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND 3 INCHES FUSELAGE SKIN CRACK AT BS 310 AT S25L.  REPAIRED PER BOEING SRM.
